After eating isotretinoin soft capsule twice a day, I feel sometimes palpitation (I feel my heartbeat is very fast), especially the feeling of fatigue and dizziness. How should I alleviate it
Hello, according to the situation you described, this may be an adverse reaction of drugs, mainly paying attention to rest and drinking more water to speed up excretion. If the symptoms are serious, it is recommended to stop the drug as soon as possible. If the condition recovers after stopping the drug, it indicates that it is affected by drugs. If it does not improve, it is recommended to go to the hospital to measure blood pressure and test blood routine examination.
Hello, this is mainly to consider the problem of fatigue after taking drugs. This consideration is related to the lack of Qi and blood. You can go to the hospital for further examination. At the same time, it is better to stop taking drugs to improve symptoms. It is better to cooperate with Wenxin Granule to improve symptoms.
At present, palpitations and rapid heartbeat often occur. In this situation, we need to first see whether there is the possibility of arrhythmia. We can first check the 24-hour ambulatory electrocardiogram and cardiac color Doppler ultrasound. If there is arrhythmia, we need to treat it according to the etiology first, and then we can consider the possibility of other causes to avoid delaying the condition.